# SDR COMA0460116

- Difficulty date: January 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 9,880 hours, 8,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR ANGLE AT FS 621.00 BULKHEAD, LEFT AND RIGH SUPPORT, CRACKED.  COMPLIED WTIH BOMBARDIER REO 601R-53-61-004.  PAINTED REPAIR IN ACCORDANCE WITH CRJ SRM 51-25-00.
